# SDR ABXR201012110056

- Difficulty date: December 11, 2010
- Submitted: December 11, 2010
- Operation: General aviation
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 88,634 hours, 19,873 cycles
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FUSELAGE SKIN CRACKED .5" AT STA. 1654, S-5L. REPAIRED IAW SRM.
